Comparing the degrees of enumerability and the closed Medvedev degrees

Shafer, P and Sorbi, A (2019) Comparing the degrees of enumerability and the closed Medvedev degrees. Archive for Mathematical Logic, 58 (5-6). pp. 527-542. ISSN 0933-5846



Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Medvedev degrees; Enumeration degrees
  • Accepted: 15 September 2018
  • Published (online): 28 September 2018
  • Published: August 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2018 14:02
Last Modified: 12 Jul 2019 09:02
Status: Published
Publisher: Springer
Identification Number:

Share / Export